BibTeX record journals/cad/WeiJ14

download as .bib file

@article{DBLP:journals/cad/WeiJ14,
  author    = {Xiangzhi Wei and
               Ajay Joneja},
  title     = {On computing the shortest path in a multiply-connected domain having
               curved boundaries},
  journal   = {Comput. Aided Des.},
  volume    = {48},
  pages     = {39--41},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.cad.2013.11.001},
  doi       = {10.1016/j.cad.2013.11.001},
  timestamp = {Thu, 13 Feb 2020 12:45:15 +0100},
  biburl    = {https://dblp.org/rec/journals/cad/WeiJ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics